Title: Almost periodic solutions for a Volterra model with mutual interference and Beddington-DeAngelis functional response

Authors: Zhouhong Li; Li Yang

Addresses: School of Mathematics, Yuxi Normal University, Yuxi 650043, China ' School of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China

Abstract: By using some analytical techniques, modified inequalities and Mawhin's continuous theorem of coincidence degree theory, some new sufficient conditions for the existence of positive almost periodic solutions to a class of Volterra model with mutual interference and Beddington-DeAngelis functional response are established. The work of this paper extends and improves the result given in recent years. Finally, an example and numerical simulation are given to illustrate the main result in this paper.

Keywords: almost periodicity; Beddington-DeAngelis; coincidence degree; mutual interference.

DOI: 10.1504/IJDSDE.2017.087500

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.4, pp.301 - 315

Available online: 09 Oct 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article